MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; K840212

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; K840212
Catalog Number 375154
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).No samples were returned for evaluation in connection with this incident.There were no other reports of this nature against this lot number.Without the actual sample, a thorough investigation could not be performed at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on a new complaint case and an updated procedure, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of similar nature in accordance with b.Braun internal procedures.
 
Event or Problem Description
As reported by the user facility: leakage of lactated ringers occurred.No patient injury.Limited information provided.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
K840212
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7274186
Report Number9614279-2018-00007
Device Sequence Number13755595
Product Code FPA
UDI-Device Identifier04046964182990
UDI-Public04046964182990
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number375154
Device Lot Number0061453625
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2015
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1